Structure of Dulac Function and Its Application (II)

Jian XIAO,Li Ren SHENG

Acta Mathematica Sinica, Chinese Series ›› 2002, Vol. 45 ›› Issue (5) : 953-958.

PDF(338 KB)
PDF(338 KB)
Acta Mathematica Sinica, Chinese Series ›› 2002, Vol. 45 ›› Issue (5) : 953-958. DOI: 10.12386/A2002sxxb0124
论文

Structure of Dulac Function and Its Application (II)

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematica Sinica, Chinese Series, 2002, 45(5): 953-958 https://doi.org/10.12386/A2002sxxb0124

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(338 KB)

Accesses

Citation

Detail

Sections
Recommended

/